advertisement
Question
Posted by: Anusha | 2010/08/27

Family planning contraceptive

I went off the injrction for about 2 months now, I was bleeding for 3weeks and then it has now stopped.I am worried that my stomach is bloated and its making me very uncomfortable.Please adviseme further.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be your hormones stabilising. Ensure that you have a good diet with lots of fibre.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/31

It may be your hormones stabilising. Ensure that you have a good diet with lots of fibre.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement